# SDR SWAA2014022625582

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 52,581 hours, 30,395 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT LOWER SKIN CRACKED.  REPAIRED SKIN IAW EA.
